|Online since 2002|
Nexium Side EffectsIf you've used Nexium, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
How can I get off Nexium?
Been on Nexium/Prilosec for about 9 yrs after bowel resection. Trying to get off it d/t issues being caused by it. Rebound acid was horrible, thought I was having a heart attack after 4 days off Nexium. Started again and symptoms subsided. How can I get off it?
AskDocWeb: Have you told your doctor that you want to stop treating the symptoms and instead fix the cause? That may make your doctor uncomfortable because many of them are limited by their education in internal medicine. If your doctor doesn't have any alternatives then you might ask for a referral to a specialist.
Small intestine obstruction
I have been taking Nexium gemeric for several yrs and just had a small intestine obstruction and had a MRE that the Dr said showed no problems. I just had another slight "attack". Could my problem be related to Nexium?
AskDocWeb: If your MRE was a "Meal-Ready-to-Eat" then we would suspect that to be the cause as they are known for causing constipation. The gum that comes with the MRE contains a mild laxative and chewing it after consuming the meal is highly recommended.
See page 62, SMALL BOWEL OBSTRUCTION for more details.
Gastroparesis with Nexium
How common is delayed gastric emptying or gastroparesis with Nexium 40mg? I still eating three times a day and eat well. Lost 23 pounds due to dietary changes. What are the odds I'll get this? I have been on Nexium for 4 months now
AskDocWeb: While numerous studies show that PPIs cause delayed gastric emptying there is not yet enough data to calculate the odds of getting this.
A major problem with PPIs is that they stimulate hormones like gastrin, cholecystokinin, and glucagon which in turn stimulate the growth of acid producing cells to massively increase and thus, are able to produce large quantities of acid, suddenly, when the PPI is discontinued.
Nexium cause excessive hunger? Use Nexium to treat gastric, but I feel more hungry after Nexium, after 1 or two hours a meal, constant feeling of hunger, have to keep eating, really hungry although eat a lot meat etc...
AskDocWeb: Yes, that seems to be a rare side effect of Nexium. Of those taking Nexium about 0.27% report having excessive hunger.
Bad reaction to Nexium
I have been on nexium for 2 weeks for my gerd, ended up in the er with a very bad rash over most my body, swollen feet, hands, top lip, serve diarrhea, blood in stool, nausea, belly pain, dry mouth, sore arms, and Muscle pain, doctor was stumped and sent me home with no answers, then got a call from a Dr from hospital yesterday ( the day after ) telling me to stop the nexium asap and talk to my pcp but he didn't say u ....does this mean. Am allergic to it? How long will it take the ichyness and hives to go away .....
AskDocWeb: Most of the effects of an allergic reaction resolve with a day or two of treatment but full recovery may take from weeks to months, depending on the severity of the reaction.
Osteonecrosis of the hips
Been on nexium for over 10 yrs and it did take care of the acid reflux, but just 4 weeks ago was diagnosed with osteonecrosis of the hips, only 49 and in god health but facing double hip replacement now, could this be a factor? this does not run in my family, was just walking up steps and something popped...
Osteonecrosis of the hips
AskDocWeb: To our knowledge a causal relationship has not been established between osteonecrosis of the hips and Nexium. This is still under investigation.
1. On June 20 became nauseated.
2. On June 22 Dr told me to take 20 mg nexium.
3. Since starting Nexium and nausea has gotten worse.
4. On June 29 Upper GI performed. Diagnosis is gastritis in esophagus and findings in stomach consistent with erosive gastritis. No ulcers or cancer was found.
5. How long before nausea symptoms subside.
6. How long before Nexium starts healing esophagus and stomach.
7. Can erosive gastritis be cured or at least not get worse. If so what do I do to stop the erosion.
8. I stopped taling NSAIDs Aleve. I stopped tali
AskDocWeb: There are variations of time regarding acid-reflux, ita severity, and its effects vary from person to person. Nexium usually takes from 7 to 14 days to show its effects on the stomach and relieving the symptoms of acid reflux.
AskDocWeb: Please consult with your doctor.
Do not like the tablet
Do not like the tablet have had heart burn since l started it l going to something else . why did you change anyway is it cheaper to make?
I have been on nexium for two days, now everything hurts, chest pain and a chocking feeling, i am worried.
AskDocWeb: If any symptom becomes a concern you should contact your doctor.
Going off Nexium
I have been on nexium for about 6 years and started reading the side effects which includes, joint pain, muscle cramps, burning mouth, and racing heart rate. I have all of these side effects and am going off nexium. How long until the side effects go away.
AskDocWeb: Do not stop taking any prescription drug without first talking it over with your doctor so that you are aware of the consiquences and what alternatives might work better. Since the half-life of Nexium ranges from one to one and a half hours it is cleared from the system quickly and we would expect any side effects to also resolve quickly.
Report - 61 - 62 - 63 - 64 - 65 - Page 66 - Last Page 67
If you find this page useful share it with others. Use the form below to ask a question about side effects or share your experience with Nexium. Please note that all addresses are held confidential.
Thanks for stopping by!
The following advertisement helps pay for the cost of publishing this information:
Drug Test got you worried? CLICK HERE
This consumer advocate website is protected by copyright © 2007-2016 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Nexium and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.